SciELO - Scientific Electronic Library Online

 
vol.30 número1The reconstruction of a periodic structure from its dynamical behaviourA note on the jordan decomposition índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.30 no.1 Antofagasta  2011

http://dx.doi.org/10.4067/S0716-09172011000100010 

Proyecciones Journal of Mathematics
Vol. 30, N° 1, pp. 111-122, May 2011.
Universidad Católica del Norte
Antofagasta - Chile


Some mathieu-type series for the I-function occuring in the fokker-planck equation


Tibor K. Pogány1
Ram K. Saxena2

1University of Rijeka, Croatia
2Jain Narain Vyas University, Jodhpur, India



Correspondencia a:


Abstract

Closed form expressions are obtained for a family of convergent Mathieu type a-series and its alternating variants, whose terms contain an I-function which is a generalization of the Fox's H-function. The results derived are of general character and provide an elegant generalization for the closed form expressions of these series associated with the H-function by Pogány [9], for Fox-Wright functions by Pogány and Srivastava [10] and for pFq and Meijer's G-function by Pogány and Tomovski [13], and others.

2000 Mathematics Subject Classification : Primary 33C20, 33C60; Secondary 40G99, 44A20.



Texto completo sólo en formato PDF

 

References

[1] P. Cerone, C. T. Lenard, On integral forms of generalized Mathieu series, JIPAM J. Inequal. Pure Appl. Math. 4(5) Art. 100, pp. 1-11, (2003).         [ Links ]

[2] A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher Transcendental Functions, Vol. 3, McGraw-Hill, New York, (1955).         [ Links ]

[3] A. A. Kilbas, M. Saigo, H-Transforms: Theory and Application, Chapman & Hall/CRC Press, Boca Raton, London, New York, (2004).         [ Links ]

[4] A. M. Mathai, H. J. Haubold, Special Functions for Applied Scientists, Springer, New York, (2008).         [ Links ]

[5] A. M. Mathai, R. K. Saxena, The H{function with Applications in Statistics and Other Disciplines, Wiley Eastern, New Delhi & Wiley Halsted, New York, (1978).         [ Links ]

[6] A. M. Mathai, R. K. Saxena and H. J. Haubold, The H-function: Theory and Applications, Springer, New York, (2009).         [ Links ]

[7] T. K. Pogány, Integral representation of a series which includes the Mathieu a{series, J. Math. Anal. Appl. 296, pp. 309-313, (2004).         [ Links ]

[8] T. K. Pogány, Integral representation of Mathieu (a;λ) - series, Integral Transforms Spec. Functions 16(8), pp. 685-689, (2005).         [ Links ]

[9] T. K. Pogány, Integral expressions of Mathieu-type series whose terms contain Fox's H-function, Appl. Math. Letters 20, pp. 764-769, (2007).         [ Links ]

[10] T. K. Pogány, H. M. Srivastava, Some Mathieu-type series asociated with the Fox-Wright function, Comput. Math. Appl. 57(1), pp. 127-140, (2009).         [ Links ]

[11] T. K. Pogány, H. M. Srivastava, and Z. Tomovski, Some families of Mathieu a-series and alternating Mathieu a-series, Appl. Math. Comput. 173(1), pp. 69-108, (2006).         [ Links ]

[12] T. K. Pogány, Z. Tomovski, On multiple generalized Mathieu series, Integral Tranforms Spec. Funct. 17(4), pp. 285-293, (2006).         [ Links ]

[13] T. K. Pogány, Z. Tomovski, On Mathieu-type series which terms contain generalized hypergeometric function pFq and Meijer's G-function, Math. Comput. Modelling 47(9-10), pp. 952-969, (2008).         [ Links ]

[14] T. K. Pogány, Z. Tomovski, Bounds improvement of alternating Mathieu type series, J. Math. Inequal. 4(3), pp. 23-34 ,(2010).         [ Links ]

[15] R. K. Saxena, R. Kumar, A basic analogue of generalized H-function, Mathematiche (Catania) 50, pp. 263-271, (1995).         [ Links ]

[16] R. K. Saxena, J. Ram and A. R. Chauhan, Fractional integration of the product of the I-function and Appell function F3, Vijnana Parishad Anusandhan Patrika 45(4), pp. 345-371. (2002). (in Hindi)        [ Links ]

[17] R. K. Saxena, Y. Singh, Integral operators involving generalized H-function, Indian J. Math. 35, pp. 177-188, (1993).         [ Links ]

[18] V. P. Saxena, The I-function, Anamaya Publications, New Delhi, (2008).         [ Links ]

[19] V. P. Saxena, Formal solution of certain new pair of dual integral equations involving H-functions, Proc. Nat. Acad. Sci. India Sect. A 52, pp. 366-375, (1982).         [ Links ]

[20] H. M. Srivastava, K. C. Gupta and S. P. Goyal, The H-Functions of One and Two Variables with Applications, South Asian Publishers, New Delhi, (1982).         [ Links ]

[21] H. M. Srivastava, Z. Tomovski, Some problems and solutions involving Mathieu's series and its generalizations, JIPAM J. Inequal. Pure Appl. Math. 5(2), Art. 45, pp. 1-13, (2004).         [ Links ]

[22] N. Sudland, B. Baumann and T. F. Nonnenmacher, Fractional driftless Fokker-Planck equation with power law diffusion coeffcients, In: V. G. Gangha, E. W. Mayr and V. G. Vorozhtsov (Eds.) Computer Algebra in Scientific Computing (Konstanz, 2001), Springer, Berlin, pp. 513-528, (2001).         [ Links ]

[23] Z. Tomovski, On Hankel transform of generalized Mathieu series, Fract. Calc. Appl. Anal. 12(1), pp. 97-107, (2009).         [ Links ]

[24] Z. Tomovski, R. Hilfer, Some bounds for alternating Mathieu type series, J. Math. Inequal. 2(1), pp. 17-26, (2008).         [ Links ]

[25] Z. Tomovski, T. K. Pogány, New upper bounds for Mathieu{type series, Banach J. Math. Anal. 3(2), pp. 9-15, (2009).

[26] Z. Tomovski, Vu Kim Tuan, On Fourier transforms and summation formulas of generalized Mathieu series, Math. Sci. Res. J. 13(1), pp. 1-10, (2009).         [ Links ]


Tibor K. Pogány
Faculty of Maritime Studies
University of Rijeka
51000 Rijeka
Croatia
e-mail : poganj@pfri.hr


Ram K. Saxena
Department of Mathematics and Statistics
Jain Narain Vyas University
Jodhpur 342002
India
e-mail : ram.saxena@yahoo.com


Received : November 2009. Accepted : January 2011